# SDR DXTA2024073000027

- Difficulty date: July 29, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N779QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20566
- Aircraft time: 9,436 hours, 5,445 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley
- Condition: Fod
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: DURING CLOSING OF THE MAIN CABIN DOOR FROM  INSIDE THE AIRCRAFT THE DOOR SHUTTERS ABOUT HALF WAY UP AND MAKES A LOUD GRONDING SOUND AS IT GETS NEAR THE TOP.  THE GUIDE ON THE LEFT SIDE OF THE DOOR FROM INSIDE THE AIRCRAFT APPEARS TO HIT BEFORE IT SEATS IN THE GUIDES.  YOU HAVE TO PULL THE DOOR INTO THE GUIDES TO CLOSE THE DOOR.  DURING INSPECTION OF THE PASSENGER DOOR GRINDING NOISE FOUND THE DOOR MOTOR CABLE PULLEY FULL OF DEBRIS AND IS STUCK CAUSING THE NOISE. CLEANED DEBRIS AND LUBED THE PULLEY PERFORMED MULTIPLE OPS CHECKS OF THE DOOR WITH NO FURTHER DEFECTS NOTED. WORK DONE IAW CL 350 AMM 52-11-25.
